# SDR 9510839874

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Engine: Pwa JT8D17
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 2 EPR INDICATION DID NOT REACH THE TARGET EPR ON TAKEOFF ROLL.  TAKEOFF WAS ABORTED, AIRCRAFT RETURNED TO THE GATE. MAINTENANCE REPLACED THE EPR TRANSMITTER AND INDICATOR.  SYSTEM CHECKED OK ON RUNUP.  AIRCRAFT RETURNED TO SERVICE.
